Annali di Matematica Pura ed Applicata

, Volume 130, Issue 1, pp 223–255

Tangency and differentiation: Some applications of convergence theory

Authors

  • Szymon Dolecki
Article

DOI: 10.1007/BF01761497

Cite this article as:
Dolecki, S. Annali di Matematica pura ed applicata (1982) 130: 223. doi:10.1007/BF01761497

Summary

We present a unified approach based on convergence theory to approximating cones and generalized derivatives.

Download to read the full article text

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1982